# SDR C77A200700003

- Difficulty date: November 7, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000188
- Aircraft time: 4,413 hours, 23 cycles
- System (JASC): 2700 · Flight Control System
- Part: Module
- Part number: 70265421901
- Part serial: 07038987
- Condition: Power Loss
- Part time: 4,413 hours, 23 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT PILOT SENT ACARS MESSAGE WAS AS FOLLOWS: DSP/MX ADS 1 FAIL MSG. RAN QRH. ALSO SPLR FLT MSG. ARE LANDING DST AFFECT. ONCE A/C LANDED IN GRB A/C WAS TOWED TO GATE. MECHANIC PERFORMED A POWER RESET, IAW AMM FIM 31-42-00-811-808A WHICH CLEARED (AVNX MAU 1A FAIL) MESSAGE. FROM THAT POINT, HAD THE MECHANIC PERFORM A FLIGHT CONTROL RETURN TO SERVICE TEST, IAW AMM 27-00-00, WHICH CLEARED (SPLR FAULT) MESSAGE, (FLT CTRL NO DISPATCH) MESSAGE, AND (ADS 1 FAIL) MESSAGE. FURTHER TROUBLESHOOTING SHALL BE PERFORMED PENDING THE RESULTS OF FAULT HISTORY DATABASE DOWNLOAD.
